Topological Beth Model and its Application to Functionals of High Types
Farida Kachapova1 Show affiliations
- Auckland University of Technology, Auckland, New Zealand
Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 212–223 · doi.org/10.3844/jmssp.2020.212.223
Abstract
Based on the definition of Beth-Kripke model by Dragalin, we describe Beth model from the topological point of view. We show the relation of the topological definition with more traditional relational definition of Beth model that is based on forcing. We apply the topological definition to construct a Beth model for a theory of intuitionistic functionals of high types and to prove its consistency
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Kachapova, F. (2020). Topological Beth Model and its Application to Functionals of High Types. Journal of Mathematics and Statistics, 16(1), 212–223. https://doi.org/10.3844/jmssp.2020.212.223
- Licence
- CC BY 3.0
- Issue
- Volume 16, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
